# SDR CALA2024123101732

- Difficulty date: December 28, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N77580
- Make and model: Boeing 737-9
- Aircraft serial: 67738
- Aircraft time: 1,660 hours, 523 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

BIRD STRIKE. INSPECTION REQUIRED PER AMM. BIRD HIT ABOVE FO  WINDOW IN FLIGHT BIRDSTRAIGHT CONDITIONAL INSPECTION ACCOMPLISH PER AMM TASK 05-51-18-210-801.
